# SDR ASAA0480277

- Difficulty date: April 12, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99581881
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND FRAME FASTENER HOLE ELONGATED ON UPPER SURFACE AT FS 1322.  REPAIRED HOLE WITH FILLER, SHIM, AND ANGLE PER SRM 53-05. (M)
